# SDR XCGA560HM21916

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N560HM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600699
- Aircraft time: 4,517 hours, 4,725 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65415204
- Part serial: 112
- Condition: Stuck
- Location: Mlg
- Part time: 4,517 hours, 4,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF WHEN SELECTED TO THE UP POSITION.  RED GEAR UNLOCK LIGHT ILLUMINATED BUT ALL 3 GEAR LIGHTS REMAINED GREEN.  THE ANTI-SKID LIGHT ALSO BLINKED ON AND OFF.  THE FLIGHT CREW SELECTED GEAR DOWN AND ALL INDICATIONS RETURNED TO NORMAL.  THE FLIGHT CREW THEN RETURNED TO THE AIRPORT AND MADE A NORMAL LANDING.  MAINTENANCE DETERMINED THAT THE LT MLG OLEO STRUT HAD FAILED TO EXTEND FULLY AFTER LIFT OFF, CAUSING THE LT SQUAT SWITCH TO STILL SENSE WEIGHT ON WHEELS.  THE LT OLEO STRUT WAS REPLACED AND MULTIPLE OPS CHECKS OF THE LANDING GEAR RETRACTION SYSTEM WERE PERFORMED WITH NO FURTHER DEFECTS NOTED. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
